# SDR SIMA200230202

- Difficulty date: October 28, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

FLT 3789 - DFW - DURING CLIMB, CAPTAINS PITCH TRIM FAILED WITH NO INDICATION ON EICAS.  FIRST OFFICER AND STANDBY PITCH TRIM WORKED NORMAL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS COMPLIED WITH IAW EMB MM WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
